Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    4
  • views
    7333

Day 56 - 57

4D_16

269 views

So I spent about half an hour staring down my face a while ago. *sighs* What do I see? My face seems to look more red at the cheeks, I've got this tiny white head just right under my eye and I don't know if it's just me but my pitted scars seems to look worse. Were they ever that bad? It's pretty depressing. Just wondering...has anyone gotten more depressed or pitted scars while on accutane? (However you choose to call them)

The red marks that I thought had lightened up seems to have gotten back more red. Having asian skin sucks man. I know I shouldn't complain since there are people whose skin are worse than mine but sometimes you've just got to let it all out.

I've previously mentioned that my hair was thinning before accutane. I can't really tell if it has dropped more while I'm on accutane but it just falls flatter than usual like it's just hanging there. So lifeless. I really do hope my hair grows back soon. Oh and my hair doesn't seem to have grown any longer. *weird*



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×